| Catalog Number |
046W0AN00002 |
| Medical Device Problem Code |
Material Deformation (2976)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/27/2021
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that six blockers stripped during final tightening intra-operatively.They were removed and replaced to complete the procedure without patient impacts.This is report six of six for this event.
Additional Manufacturer Narrative
Without a product return, no product evaluation is able to be conducted.Current information is insufficient to permit a valid conclusion about the cause of this event.If additional information is obtained that adds value to the relevant content of this report and/or a conclusion can be drawn, a follow-up report will be sent.Reference report 3003853072-2021-00129.
Additional Manufacturer Narrative
Without a product return, no product evaluation is able to be conducted.Current information is insufficient to permit a valid conclusion about the cause of this event.If additional information is obtained that adds value to the relevant content of this report and/or a conclusion can be drawn, a follow-up report will be sent.
Event or Problem Description
Additional Manufacturer Narrative
Device evaluation: product was not returned and photos were not provided, so a device evaluation could not be completed.Potential cause: root cause was unable to be determined.This event could possibly be attributed to cross threading or off-axis forces applied during plug insertion.Dhr review: per dhr review, the part was likely conforming when it left zimmer biomet control.Device use this device is used for treatment.If additional information is obtained that adds value to the relevant content of this report, a follow-up report will be sent.
Event or Problem Description